# SDR FDEA201610163644

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000002
- Part serial: FH1122
- Condition: Gouged
- Location: Te Flap
- Part time: 51,007 hours, 22,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER L/E SKIN IS GOUGED.  ACCOMPLISHED REPAIR ON LT WING INBD FLAP UPPER SKIN BETWEEN RIB 17 AND 18 STR 2.1 AND 2.2 PER EA 6-5750-T0329033
